# SDR RAIA00303073

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 9,643 hours, 10,423 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Vane
- Part number: 0861DT5
- Part serial: 307
- Condition: Inoperative
- Part time: 636 hours, 612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5712-STL- STALL PROTECTION #2 INOP WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED THE #2 AOA VANE, OPS CK OK.
